Thanks for your story. I had to reply as it read identical to my own story right down to the hypoglycemia, left hip pain, faintness and anxiety.
Can I ask did you have your hormone levels checked?
I currently feel like I am currently at a loose end as I went to the endo due to my low blood Sugar (identified about 6months post removal) and his only answer (not having done any scans etc) was that maybe it was just me and we wouldnt worry about it unless it was regularly at 2.5mmol. He then retested my hormones (as my estrogen levels continue to be very low did a MRI of my pituitary which seemed fine) and advised that my low estrogen was probably due to lifestyle factors (low BMI too busy etc).......I feel so lost about what to do to rectify the problem...I know I am lucky to be so much better than with the mirena (80-90%) but I still have very long periods (probably due to low estrogen) and some cyclic mood changes (could be due to the same reason), some residual dizziness (including near fainting 1-2 times a month not sure if it i Sugar or hormone related) but I am unsure how to get things back on track.
Sorry to vent......I dont really expect anyone to have the answer but it is coming up to a year now and I really think its time for everything to snap back into working order.
Do you still have your blood Sugar issues (and why did he think it would lead to diabetes? My blood sugar seems to go up to 8-9mmol/l 1-2 hours after a meal and then drop from there (but I was advised this is normal and not to worry unless it goes to 12-13mmol/l). He also advised I am the last person he will see with diabeties as my insulin and cpeptides are off the chart low.